Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 9 (1955), 26-41
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    R. A. Fisher & Frank Yates, Statistical Tables for Biological, Agricultural, and Medical Research. London & Edinburgh, 4th ed., 1953. NBSCL, Tables of the Binomial Probability Distribution. AMS no. 6, Washington, 1950. [MTAC, v. 4, p. 208-209.] R. A. Fisher & F. Yates, Statistical Tables for Biological, Agricultural and Medical Research. London & Edinburgh, 1938. Karl Pearson and Alice Lee, “On the generalized probable error in multiple normal correlation,” Biometrika, v. 6, 1908, p. 59-68. R. A. Fisher in BAAS Math. Tables, v. I, London, 1931, p. xxvi-xxxv.
  • John W. Tukey, Some sampling simplified, J. Amer. Statist. Assoc. 45 (1950), 501–519. MR 40624
  • F. N. David and M. G. Kendall, Tables of symmetric functions. I, Biometrika 36 (1949), 431–449. MR 33788, DOI
  • John Wishart, Moment coefficients of the $k$-statistics in samples from a finite population, Biometrika 39 (1952), 1–13. MR 50223, DOI
  • H. Weiler, “On the most economical sample size for controlling the mean of a population,” Ann. Math. Stat., v. 23, 1953, p. 247-254. H. Weiler, “The use of runs to control the mean in quality control,” Amer. Stat. Assn., Jn., v. 48, 1953, p. 816-825. F. Wilcoxon, “Individual comparisons by ranking methods,” Biometrics Bull., v. 1, 1945, p. 80-83.
  • H. B. Mann and D. R. Whitney, On a test of whether one of two random variables is stochastically larger than the other, Ann. Math. Statistics 18 (1947), 50–60. MR 22058, DOI
  • T. J. Terpstra, The asymptotic normality and consistency of Kendall’s test against trend, when ties are present in one ranking, Nederl. Akad. Wetensch. Proc. Ser. A. 55 = Indagationes Math. 14 (1952), 327–333. MR 0048751
  • L. R. Salvosa, “Tables of Pearson’s type III function,” Ann. Math. Stat., v. 1, 1930, following p. 198. NYMTP, “Table of sine and cosine integrals for arguments from 10 to 100.” New York, 1942.
  • Pran Nath, Confluent hypergeometric function, Sankhyā 11 (1951), 153–166. MR 44892
  • Milton Abramowitz and H. A. Antosiewicz, Coulomb wave functions in the transition region, Phys. Rev. (2) 96 (1954), 75–77. MR 63494
  • J. McDougall & E. C. Stoner, Roy. Soc. Phil. Trans., v. 237A, 1938, p. 67-104. 2 J. E. Robinson, Phys. Rev., s. 2, v. 83, 1951, p. 678-679.

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society